Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KarBear310

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About KarBear310

  • Rank
    New Member
  1. HI all, I started out on 100 mg but experienced weight gain and bloating. Been on it for almost two years. Does anyone have any experience with reducing there dosage from 100mg to 50 mg? Its been about two weeks, and my skin still looks fine, fingers crossed Thanks to all that reply! Keri
  2. I gained weight as well, prob 10-15 pounds. I have currently lowered my dose from 100 mg to 50 mg to see if that makes a difference. Anyone done this yet?
  3. Hi everyone, Yes, I have been on spir0 for almost two years now. I suffered with hormonal acne breakouts on my chin area for years, every since puberty, (which wasn't too bad, a few zits here and there that I could deal with) and then at the age of 27, due to high stress, my skin went completely out of whack. I started becoming more oily, started developing whiteheads all along my forehead, and starting getting more cyst like acne on the sides of my chin and lower cheeks, as well as my jaw
×